# SDR UPS01237190

- Difficulty date: October 26, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN RT WING INBOARD GROUND SPOILER ACTUATOR FITTING ASSY LT AND RT PANEL SUPPORT BRACKETS CRACKED.  REMOVED AND REPLACED INBOARD AND OUTBOARD GROUND SPOILER PANEL SUPPORT BRACKETS REF IPC 57-40-00 FIG 4A ITEM 186 & 188.
